Weaning from Trimiphamine and will try Cipralex

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 4/17/2012 12:02 PM (GMT -6)   
Hi all,
 
I am back after a long time. Its been ages.
 
I have been on Trimiphamine for two years now. (Almost) But I didn't feel it wrking for me, and even though the med were increased, still only made me feel more tored. So since last frienday, Doc told me to wean off Trimiphamine, for a week onlt go on one tab a day, and then gradually every other day.
 
But my problem is, I am already feeling terrible. I am getting to be anxious and depressed. And have a pounding headache.
 
My question to anyone is, have you tried Cipralex? and how is it?
 
And do I have to wait for the whole week to try Cipralex? I don't feel like going to the doctor to ask. I asked the pharmacist but not helping.
 
Maggie
Anxiety and depression

Anxiety, depression, panic attacks

Adina
New Member


Date Joined Apr 2012
Total Posts : 2
   Posted 4/17/2012 12:17 PM (GMT -6)   
I'm on cipralex. I'm not sure how it is for everyone but it seemed to work really well for me the first few months and not as well after that. I'm only on the smallest dose though and for anxiety not depression so it might be different.

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 4/17/2012 12:20 PM (GMT -6)   
Oh really! I read in another post too, that this is not working for that person. For me Triimiphamine didn't work, and I hope this would.
Anxiety and depression

Anxiety, depression, panic attacks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 4/17/2012 1:25 PM (GMT -6)   
Hi Maggie,
 
Though I think doctor's advice is best.  I did find a little information on this medication for you.  It is also called lexapro which is what I know it as. 
 
 
I hope that this medication works for you.  Remember it can take six to eight weeks to reach full potential, but generally people feel better sooner. 
 
I imagine you have to get all of the other medication out of your system before starting it.  So be patient.  You will be feeling better soon.  I have never taken this medicaiton so I am not much help.  But I am sure there are others who have.
 
Welcome back...
 
Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 4/17/2012 2:24 PM (GMT -6)   
Hi Karen,

Thank you so much for letting me know the other name used. I have seen many others use the name Lexapro, so now I know it is the same. At least that way, I can compare the effect it has.

Wow, from what you pointed out, I would have to wait for two weeks to start Lexapro, is it? I don't know if I have the patience for that, as I am already feeling awful and restless. Not only that, my depression is really bad. Please if you come across any more information please keep me informed. Thank you so much for your help.

Maggie
Maggie

Anxiety and depression

Anxiety, depression, panic attacks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 4/17/2012 2:49 PM (GMT -6)   
I noticed your doctor is giving you a week in between or something like that? Or are you still tapering off? I would mention this to your doc. Maybe print off that page, just make sure it is okay that you start the lexapro. I use to take effexor which is related to lexapro, and I liked it. I now take pristiq, and it is a good medication, also related to the effexor. I believe there is anti anxiety in ssni's. And I believe lexapro is an ssni. Just keep haning in there, keep posting if it helps you. I will look around for more info. I just googled cipralex. That is how i found the site.

Best wishes to you...

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 4/17/2012 3:51 PM (GMT -6)   
Yes Karen. I haven't taken the Lexapro still as I am on day 4 weaning off the Trimiphamine. I don't know as I asked the pharmacist if I could take and he told me to ask my Doctor. But calling him is a real hassle that I didn't bother to ask. So that means I can go ahead and take Lexapro?
Maggie

Anxiety and depression

Anxiety, depression, panic attacks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 4/17/2012 5:07 PM (GMT -6)   
If it concerns you, I would go through the hassle of calling the doc. But if he told you to start it, and you don't want to call, then I would do as he said. But if it is a concern to you, please do call to be on the safe side.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 4/18/2012 8:02 AM (GMT -6)   
Well I went ahead and took the Cipralex or Lexapro tab today as indicated in the morning with food. So far I don't feel anything. I will see how it goes.
Maggie

Anxiety and depression

Anxiety, depression, panic attacks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 4/18/2012 8:08 AM (GMT -6)   
I really hope it works for you. Be patient, it may take six to eight weeks to reach it's full potential, though you may start feeling better much sooner than that. Good luck!!!

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 4/18/2012 2:57 PM (GMT -6)   
Thank you Karen, I did start having tremors, which the doctor said I would have. And was also feeling dizzy, and I don't want to go out anywhere, in case I face other side effects.
Maggie

Anxiety and depression

Anxiety, depression, panic attacks

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 4/18/2012 4:30 PM (GMT -6)   
Hopefully this will be all and hopefully they wont last long. It is smart to stick around the house and see how you are going to react to this medication. I really hope it works out. Keep us posted.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 4/24/2012 10:26 AM (GMT -6)   
Hi Karen,

I have been taking Cipralex the past few days. And I am feeling much better. I hope it will last. Now I don't have any other side effects. I am glad baout that.
Maggie

Anxiety, depression and panic attacks and insomnia
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 4:07 PM (GMT -6)
There are a total of 3,004,400 posts in 329,141 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
213 Guest(s), 9 Registered Member(s) are currently online.  Details
PeterDisAbelard., Ss800, pasayten, Jimbo58, Girlie, Seb4, sierraDon, mr bill, moeskeeter